# SDR HNAA0800161

- Difficulty date: May 14, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 33,598 hours, 37,610 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: M390166141P
- Condition: Faulty
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AUTO FEATHER ARM LIGHT EXTINGUISHED.
